# SDR Y2PA2021030121015

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 69,970 hours, 37,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 69,970 hours, 37,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY  WHILE AT C-CHECK AT COMMERCIAL JET IN KDHN THE FOLLOWING DAMAGE WAS FOUND AT STATION 783 WL 213RBL AND LBL63 HAVE PILOT HOLES WITH NO PITCH FROM EXISTING HOLES, CHAFE DAMAGE AND A DRILL STRIKE ON THE INBOARD FREE FLANGE OF THE FRAME. CORRECTIVE ACTION:  COMMERCIAL JET IN KDHN FABRICATED 4 EACH FREEZE PLUGS FROM 7075-T651, A CIRCULAR FILLER FROM 7075-T6 .090, STRAP FROM 7075-T6  .071 AND A REPAIR DOUBLER FROM 7075-T6 .071 IAW AEI EO#  EO12870, TREATED AND PRIMED PARTS AND INSTALLED PARTS IAW AEI EO NO  EO12870. WORK APPROVED BY AEI 8110-3 DATED 2/15/2021 BY ROLF D. HAMERQUIST DERT-636371-NM
